# SDR SWIA2022122066996

- Difficulty date: November 4, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 46,442 hours, 39,326 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL FOR BEARING REPLACEMENT, FOUND LT ELEVATOR L/E HINGE FITTING ASSY HAVE PITTING CORROSION IN BEARING BORES OF BOTH HINGE HALVES.   REMOVED AND REPLACED THE LT ELEVATOR NR 1 HINGE FITTING ASSY WITH NEW HINGE FITTING ASSY IAW DWG 601R24025, REV G, SRM 51-42-06, AND 51-42-21.
